MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1116-321B6B-11-USA-0
Medical Device Problem Codes Unexpected Shutdown (4019); Activation Problem (4042)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device showed no response to user input on touchscreen and inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.

Brand Name
ZENIX
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50804662
Report Number1220908-2026-03721
Device Sequence Number10611062
Product Code MKJ
UDI-Device Identifier00198843003286
UDI-Public(01)00198843003286(11)260301
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1116-321B6B-11-USA-0
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown